Motrin Childrens Ibuprofen Suspension Berry Flavor Dye Free - 4 Fl. Oz. (limit 4)
Active Ingredient (in each 5 mL = 1 teaspoon): Ibuprofen 100 mg (NSAID). nonsteroidal anti-inflammatory drug. Inactive Ingredients: acesulfame potassium, anhydrous citric acid, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum
Pediatric Internal Analgesics, Liquid, Berry
Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.
Warning Contains: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives. facial swelling. asthma (wheezing). shock. skin reddening. rash. blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child:. has had stomach ulcers or bleeding problems. takes a blood thinning (anticoagulant) or steroid drug. takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to childre
Directions This product does not contain directions or complete warnings for adult use. do not give more than directed. shake well before using. find right dose on chart. If possible, use weight to dose; otherwise use age. use only enclosed measuring cup. if needed, repeat dose every 6-8 hours. do not use more than 4 times a day. replace original bottle cap to maintain child resistance. Dosing Chart. Weight (lb) (Age (yr)): Dose (mL). Under 2 years: Ask a doctor. 24-35 lbs (2-3 years): 1 tsp or 5 mL. 36-47 lbs (4-5 years): 1 tsp or 7.5 mL. 48-59 lbs (6-8 years): 2 tsp or 10 mL. 60-71 lbs (9-10 years): 2 tsp or 12.5 mL. 72-95 lbs (11 years): 3 tsp or 15 mL. Other Information: each teaspoon contains: sodium 2 mg . store between 20-25C (68-77F). Questions or comments? call 1-877-895-3665 (toll free) or 215-273-8755 (collect)
About the Producer JOHNSON & JOHNSON
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.